# SDR SWAA2024080722478

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 28,273 hours, 13,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRIP LIGHTING ROW 12 CAPTAIN SIDE LOOSE<[01] UNABLE TO LIFT STRIP OFF FLOOR WORKING AS SHOULD IAW SIP
